# SDR 2001F00238

- Difficulty date: July 25, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9122 - NAS/FLL - DURING FLIGHT, LEFT FIRE BOTTLE DISCHARGE LIGHT COMES ON INTERMITTENTLY.  SECURED LOOSE CONNECTION AT LEFT ENGINE FIRE BOTTLE SQUIB.  SYSTEM OPS CHECK NORMAL.  (M)
